MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.652S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part # 04.004.652s.Synthes lot # h635425.Supplier lot # n/a.Release to warehouse date: 10 may 2018.Expiration date: 30 apr 2027.Manufacturing location: (b)(4).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, patient underwent a removal of nail due to nonunion.The procedure was successfully completed.Patient status is unknown.This report is for (1) 12mm ti cannulated tibial nail-ex/360mm-sterile.This is report 1 of 6 for complaint (b)(4).

Brand Name
12MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13560171
Report Number2939274-2022-00530
Device Sequence Number4457069
Product Code JDS
UDI-Device Identifier10886982084798
UDI-Public(01)10886982084798
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.652S
Device Catalogue Number04.004.652S
Device Lot NumberH635425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 36 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 38 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 48 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale